# SDR QXEA2010080200458

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 7,968 hours, 8,715 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00399
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 250 NOTICED LO & RO SPOILER ON PFCS WERE SHOWING 1/3 DEPLOYED AND A LT FUDDER DEFLECTION VISUALLY THE SPOILERS APPEARED STOWED NO ABNORMAL FLIGHT CONDITIONS NOTICED.  AFTER ABOUT 10 MIN EVERYTHING RETURNED TO NORMAL INDICATIONS.  DIVERTED, LANDING UNEVENTFUL. REPLACED FCECU IAW AMM TASK 27-00-01-000-802 & 27-00-01-400-802.  ALL OP'S CHECK GOOD NO DEFECTS NOTED. RETURNED TO SERVICE.
